# SDR SWAA2022120678200

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 LOWER EMERGENCY EXIT LOCATOR SIGN INOP. / [01] PERFORMED T/S AS PER B737 WDM 33-51-21 AND FOUND NOT PROPERLY SECURED CONNECTOR D3660 AT R1 LOWER EMERGENCY EXIT LOCATOR (L1186); RE-SECURED CONNECTOR AND PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST AS PER B737 AMM 33-51-00-710-801. TEST OK.;[02] VERIFIED 1
